# SDR MASA200600694

- Difficulty date: March 7, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,474 hours, 13,371 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6045 PHX - AUTO PILOT THAT WOULD NOT FOLLOW THE ILS GLIDE, SLOPE.  MX PLACED THE AUTO PILOT ON MEL AND DOWN GRADED THE AIRCRAFT TO NON-RSVM.
